# SDR CALA0200486

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 6,369 hours, 2,230 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 417N3011402D
- Condition: Shorted
- Location: Row 19
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR BEGAN COMING FROM THE PASSENGER SERVICE UNIT AT R/H SIDE, ROW 19 WHILE ON APPROACH TO IAH. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A CONTROL CIRCUIT CARD IN PSU HAD SHORTED. THE PSU WAS REMOVED AND REPLACED IAW MM 25-23-61. OPERATIONAL CHECKS WERE GOOD.
